# SDR ASOA03442

- Difficulty date: September 15, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7536893
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO ATL FROM TLH, THE CREW NOTICED AN UNUSUAL ODOR IN THE CABIN WHEN SWITCHING FROM THE ENGINE BLEEDS TO THE AUXILIARY POWER UNIT.  THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE REMOVED AND REPLACED THE RIGHT AND LEFT COALESCER BAGS ON THE WATER SEPARATOR ASSEMBLY.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
